Vol. 96, No. 2, 1981

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The automorphism groups of spaces and fibrations

Sara Hurvitz

Vol. 96 (1981), No. 2, 371–388
Abstract

This paper deals with the automorphism group of fibrations f : X Y , where X and Y are simply connected CW-complexes with either a finite number of homology groups or homotopy groups. It is proved that the automorphism groups of such fibrations are finitely presented, and that in case X and Y are H0-spaces the image of the obvious map Aut(f) Aut(H(f,Z)) has finite index in Aut(H(f,Z)). It is also proved that in case that Y belongs to the genus of X, Ker(AutX AutXp) is isomorphic to Ker(AutY AutY p)(( )p-localization of p).

Mathematical Subject Classification 2000
Primary: 55R05
Secondary: 55P10
Milestones
Received: 6 November 1979
Published: 1 October 1981
Authors
Sara Hurvitz